Hi,
I am new to this site so hello to all. I really need to run something by you guys that has been bothering me. Am I taking too much medication? Here is my daily regimen:

Morning
2 - 150mg Welbutrin
1- 300mg Lithium
1 - .05 Clonozepam
1 - 20mg Lexapro

Midday/4PM
At midday I take
1 - .05 Clonozepam
At 4PM 1 - 150mg Welbutrin

Bedtime/8PM
1 - 300mg Lithium at 8PM
1 - 300mg Seroquel
1 - .05 Clonozepam

Please tell me if this sounds right.


Answers


bp2hope
2260 days ago
Hi Bahama, be sure and discuss these concerns with your doc, and Don't make any changes on your own! It looks like he's got you taking them at appropriate times/intervals to keep you stable throughout the day? Here's some things to consider: Are you actually experiencing bothersome sypmtoms, (feeling like the meds are losing effectiveness, too sleepy, feel "overdrugged," weight gain, worse symptoms rather than better, abnormal movements, etc.?)I'm assuming based on your meds you're bipolar? Multiple meds are common for that illness. The only one of that list I take is the Clonazapem and if you need that for anxiety symptoms, that's a pretty low dose for most and the least "habituating" of that class, as it stays in the system longer. And looks like good intervals. Can't remember what my Wellbutrin dose was in the past, it was not a good med for me. The Lexapro morning dose sounds okay (my mom takes that med.) Sorry I have no experience with Lithium or Seroquil. Again, discuss this with your doc. Everyone's body/brain is unique so what works for one might be too much/not enough for another. Hope that helps a little.



bahamadness
2259 days ago
Thank you so much, I will trust my doctor and yes I am bipolar.



Clyde
2257 days ago
Yes, I would too recommend that you discuss this with your doctor. It is hard to "diagnose" anything on a prescription list of medications.

Everything is indeed different, and so is everyone else.

Best,

Clyde



amanda113
1334 days ago
All I have to say is WOW. Yes that is way too much! I was diagnosed with "bipolar disorder 2" and those "dr's" did the samething to me and ruined my life. Kept feeding me drugs turning me into a fat zombie. I got off my drugs all last year and am now finally able to live my life. That just disgusts me. Not you, but what psychiatry and the pharma's are doing.